# SDR AALA201711299004

- Difficulty date: November 7, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON FRAME 16 DOOR STOP FITTING NR 7 INBD HOLE LOWER POSITION INTERCOSTAL FITTING LEFT SIDE AT FORWARD GALLEY.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DWG D53112300ME-0308.
